Harnack inequalities on a manifold with positive or negative Ricci curvature.

Título inglés Harnack inequalities on a manifold with positive or negative Ricci curvature.
Título español Desigualdades de Harnack en una variedad con curvatura de Ricci positiva o negativa.
Autor/es Bakry, Dominique ; Qian, Zhongmin M.
Organización Lab. Statist. Prob. [CNRS] Univ. Paul Sabatier, Toulouse, Francia;Dep. Math. Imper. Coll. Sci. Technol. Med., Londres, Reino Unido;Shangai TieDao Univ., Shangai, China
Revista 0213-2230
Publicación 1999, 15 (1): 143-179, 15 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Several new Harnack estimates for positive solutions of the heat equation on a complete Riemannian manifold with Ricci curvature bounded below by a positive (or a negative) constant are established. These estimates are sharp both for small time, for large time and for large distance, and lead to new estimates for the heat kernel of a manifold with Ricci curvature bounded below.
Clasificación UNESCO 120206
Palabras clave español Variedad riemanniana ; Desigualdades ; Curvatura ; Gradientes ; Estimación ; Ecuaciones diferenciales
Código MathReviews MR1681640
Código Z-Math Zbl 0924.58096
Icono pdf Acceso al artículo completo